I am trying to find out what benefits it might have or if the down side is not worth it
Im on it right now. I've been on it for 3.5 weeks. I have zero side affects (which is unusual for me, I'm side affect queen). At this point, it has only helped my pain mildly. I'm trying to stick it out longer to see if it works any better. If it doesn't, I'll probably go off it too. It's expensive. With my co-pay, it's $104/month but you can get a discount card to save $75/month for a year. I think that's to get you hooked. Then you have to pay the big bucks :-)! Wish I had more/better info for you. Best of luck.
Hi. I've been taking Gabapentin for over 2 years, and it's saved me so much from pain. My docs want me to go on Lyrica and I don't think I'm
going to agree with them. It's my life and I can make my own decisions, and so can you. I have fibro and take 2400 mg per day. That sounds like a lot, and it probably is. It helps so much, though. The benefits are that I'm much more calm, it helps with depression and mania, and of course, fibro. I've talked to a few people about Lyrica and one of the top three side effects is weight gain. I thought Gab was bad about gaining weight, but from what I understand, Lyrica is worse. I'd stay with Gab because it's not as bad on our memory as Lyrica, and I have control of what I take according to how I feel. The biggest thing for me, is the weight gain. I don't need anymore of that.
So, in my opinion, Gab is excellent for fibro. You'll find out what's best for you. There are so many of our friends who've given most of their time helping us. I pray you find the answer to your question. I can only give my perspective.
May peace be with you,
I guess my pain is reduced. I'm definitely sleeping WAY better. And my energy during the day is pretty good. My body still tires quickly though if I'm cleaning or working. Like I said before, I want to give it more time to see if it controls my breakthrough pain any better. I'm at about 3.5 weeks with it. I'm not sure if it can get better. But, worth a try I think.
I do have to say again, I find the lack of side effects fantastic. I feel nothing. I hate meds that make you feel high or tired or dizzy, etc. I don't feel any of that. Two things I've noticed though, my breakthrough pain meds make me sick to my stomach so I haven't been taking them. I think that's a result of my gallbladder. Cuz I can't eat much either. That's for sure because of my gall. And my taste buds are super strong right now. And smells are strong too.
But I've very recently stopped my BCP and that could be why. My kitchen is driving me crazy. Something in there stinks (to me..lol) and we've been throwing everything out because my nose is so sensitive right now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Aug 2015 • 16 answers
Updated 7 Mar 2014 • 3 answers
Updated 4 Jan 2015 • 1 answer
Updated 8 Sep 2016 • 1 answer
Updated 7 Feb 2018 • 1 answer